# SDR SWAA2023072560921

- Difficulty date: June 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,062 hours, 38,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD AT FWD GALLEY AREA 2023-394712<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 DWG 141A1110 SHEET 18 REV - AND SRM 51-40-02.;[02] CORRECTED STEP 1 REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 DWG 141A1110 SHEET 18 REV - AND SRM 51-40-02. SEE INDIVIDUAL SING OFF BELOW;[03] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 DWG 141A1110 SHEET 18 REV - AND SRM 51-40-02.  SEE INDIVIDUAL SING OFF BELOW AS RII
